# SDR CA090727006

- Difficulty date: July 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 1,163 hours
- Engine: Ge CF348C5
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: S70477
- Condition: Broken
- Location: Crew O2 Service
- Part time: 1,675 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER IN FLIGHT TEST OF ACFT ADG MX NOTICED AN AUDIBLE HISS COMING FROM THE CREW OXYGEN SERVICE POINT.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE CAPILARY LINE (P/N S7047-7) OFF THE BACK OF THE CREW OXYGEN SERVICE POINT GAUGE WAS FRACTURED AT THE FWD BULKHEAD END OF THE LINE.  SUSPECT VIBRATION FROM THE OPERATION OF THE ADG CAUSED THE LINE TO FRACTURE.
